Alert archive / Texas / Areal Flood Warnings in 2021
Areal Flood Warning 13, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this areal flood warning at May 19, 2021, 4:16 PM CDT for Montgomery County, Waller County, Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 4:16 PM CDT (21:16 UTC)
- Expired
- May 19, 2021, 9:45 PM CDT
- In force
- 5 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, TX, Waller County, TX
The radar
The Houston radar (KHGX), 104 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -339 m²/s²
- 0-3 km storm-relative helicity
- -173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620
WGUS44 KHGX 192116
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
416 PM CDT Wed May 19 2021
TXC339-473-192245-
/O.NEW.KHGX.FA.W.0013.210519T2116Z-210519T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
416 PM CDT Wed May 19 2021
The National Weather Service in League City has issued a
* Flood Warning for...
Southwestern Montgomery County in southeastern Texas...
Northeastern Waller County in southeastern Texas...
* Until 545 PM CDT.
* At 416 PM CDT, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Flooding is already occurring in
the warned area. Between 1.5 and 2.5 inches of rain have fallen.
Some locations that will experience flooding include...
mainly rural areas of Southwestern Montgomery and Northeastern
Waller Counties
Flooding is occurring along the Threemile Creek at Joseph Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
3009 9576 3011 9580 3011 9581 3015 9591
$$3 follow-up statements
885
WGUS44 KHGX 192231
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
531 PM CDT Wed May 19 2021
TXC339-473-200045-
/O.EXT.KHGX.FA.W.0013.000000T0000Z-210520T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
531 PM CDT Wed May 19 2021
The National Weather Service in League City has extended the
* Flood Warning for...
Southwestern Montgomery County in southeastern Texas...
Northeastern Waller County in southeastern Texas...
* Until 745 PM CDT.
* At 531 PM CDT, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Flooding is already occurring in
the warned area. Between 1.5 and 2.5 inches of rain have fallen.
Some locations that will experience flooding include...
mainly rural areas of Southwestern Montgomery and Northeastern
Waller Counties
Flooding is occurring along the Threemile Creek at Joseph Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
3009 9576 3011 9580 3011 9581 3015 9591
$$844
WGUS44 KHGX 200033
FLWHGX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Houston/Galveston TX
733 PM CDT Wed May 19 2021
TXC339-473-200245-
/O.EXT.KHGX.FA.W.0013.000000T0000Z-210520T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
733 PM CDT Wed May 19 2021
The National Weather Service in League City has extended the
* Flood Warning for...
Southwestern Montgomery County in southeastern Texas...
Northeastern Waller County in southeastern Texas...
* Until 945 PM CDT.
* At 733 PM CDT, Doppler radar and automated rain gauges indicated
heavy rain due to thunderstorms. Flooding is already occurring in
the warned area. Between 1.5 and 2.5 inches of rain have fallen.
Some locations that will experience flooding include...
mainly rural areas of Southwestern Montgomery and Northeastern
Waller Counties
Flooding is occurring along the Threemile Creek at Joseph Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
3009 9576 3011 9580 3011 9581 3015 9591
$$054
WGUS84 KHGX 200249
FLSHGX
Flood Statement
National Weather Service Houston/Galveston TX
949 PM CDT Wed May 19 2021
TXC339-473-200259-
/O.EXP.KHGX.FA.W.0013.000000T0000Z-210520T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Montgomery TX-Waller TX-
949 PM CDT Wed May 19 2021
...FLOOD WARNING REPLACED FOR SOUTHWESTERN MONTGOMERY AND
NORTHEASTERN WALLER COUNTIES...
Flooding continues, but has been included in a new warning. Please
continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 100 PM CDT Thursday for
portions of south central Texas and southeast Texas.
LAT...LON 3016 9593 3021 9590 3014 9581 3010 9574
3009 9576 3011 9580 3011 9581 3015 9591
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this areal flood warning went out at May 19, 3:26 PM CDT, 50 minutes earlier.
Area forecast discussion, May 19, 3:26 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
326 PM CDT Wed May 19 2021
.SHORT TERM [Through Thursday Night]...
Though there's a few embedded lightning strikes associated w/ the
MCV off the coast of Matagorda, the bulk of precipitation across the
region has remained stratiform in nature today. This is complements
of a more worked over/stabilized airmass left in the wake of last
nights storms along with the convection that pushed off the
mid/lower coast this morning. Rainfall rates have been cooperative
for the most part - mostly remaining <1/4/hr. That said there is
still some ongoing road flooding over parts of Jackson & Matagorda
Counties who have seen the most significant precipitation over the
past couple days and where the ground can no longer absorb anything.
Band of light to occasional precip should continue edging eastward
overnight with the "heaviest" precip along the coast and offshore.
MCV should move northward across western parts of the area and
become re-absorbed in the mid level trof.
In coordination with surrounding offices, felt it may be best to
keep the FF Watch as is for the time being...at least until its
clear that things remain non-convective and rain rates behave
themselves. There is some ongoing river/stream flooding and grounds
are fairly saturated. It wouldn't take all that much for runoff to
pose problems esp the southern tier of counties in the CWA. That
said, think the overall threat for significant issues is becoming
more localized versus widespread. We'll let the evening and night
crew keep an eye on trends. They may be able to reconfigure and/or
cancel parts of the Watch.
For Thurs, moisture axis should be further east than it was today
and PW's will be lower. Think we'll see some sct shra/tstms to begin
developing during the late morning and afternoon hours as convect
temps are approached. Locations along and east of I-45 should see
the better chances/coverage. As East Coast ridging slowly expands
westward, look for the moisture axis to do the same Thurs night and
into Friday. More on that below. 47
&&
.LONG TERM [Friday Through Wednesday]...
Due to the ever-persisting onshore flow, moisture will continue to
linger over the area into the weekend. An axis of 2+" PW values will
slowly move in from the east throughout the day on Saturday and into
Saturday night. There is model consensus on a shortwave wrapping
around the western flank of a mid-level high which will provide
enough PVA to lift the moisture in place. So, the end result is PoPs
prevailing for the CWA through Saturday night. As a result of the
2+" PW values, locally heavy rainfall will be possible on Saturday.
Fortunately, this will be more isolated and not widespread like
we've seen over the past few days. There will be a gradual shift to
both decreased PoPs after Friday (minus Saturday afternoon) and a
westward shift of PoPs going into Saturday night as the moisture
axis continues to move westward. Going into Sunday, some of our
northeastern and eastern counties will have less than a 20% of rain
which is a much welcome change for these locations. The rest of the
CWA follows suit going into Sunday night as rain chances drop to
less than 10% across the region. Let's briefly backtrack and discuss
what the lingering moisture will do for our temperatures going into
the weekend. Cloud cover will remain mostly intact through Sunday
morning, so afternoon highs on Friday and Saturday will be about 5
degrees or so below normal. Anticipating highs in the upper 70s/low
80s. Overnight temperatures will not cool off that much either due
to the lack of radiational cooling with the persistent cloud cover.
The result is above normal temperatures for Friday and Saturday
night with lows in the upper 60s/low 70s. On Sunday, cloud cover
begins to erode from east to west as slightly drier air moves in.
Not necessarily expecting an emergence of clear skies, but more than
likely partly cloudy skies since onshore flow will continue to
prevail.
Since peaks of sunshine will finally be able to make its way to the
surface on Sunday, this will mark the start of a warming trend. Over
the weekend, a mid/upper-level ridge will build in over the Southern
Plains and southeastern U.S. Temperatures going into next week look
rather warm with highs in the mid 80s by Monday and upper 80s by
Wednesday. There is a bit of caveat to this though. A few shortwaves
will be embedded in the flow of the mid-level ridge. With PW values
remaining above 1.6" and afternoon CAPE values ranging from 1500-
2500 J/kg, thunderstorm development in the afternoon hours are
possible. It is a bit far out to place significant weight in the
timing of these shortwaves, so PoPs in the afternoon hours on Monday-
Wednesday are in the realm of 20-30%. Looking a bit beyond the
forecast period, extended guidance does indicate a continuation of
the upward temperature trend. June does begin in less than two
weeks...just throwing that out there.
Batiste
&&
.MARINE...
Will maintain the ongoing marine advisories with the unsettled wx
(Small Craft Advisory, Coastal Flood Advisory, Rip Current
Statement. Seas are running 6-8 ft, water levels 1-2ft above normal,
elevated surf and rip current risk. Winds may be variable and gusty
at times tonight with the precip offshore. they'll eventually return
to an onshore direction with moderate speeds/seas for the next
several days. PETSS guidance is advertising water levels peaking
around 3.5ft MLLW the next several days around times of high tide.
Could see some minor coastal flooding around those times at the
lower lying, more vulnerable locations. 47
&&
.HYDROLOGY...
Several rivers are above, or are forecast to be, flood stage. Please
see water.weather.gov/ahps2/index.php?wfo=HGX for more info. For the
Houston bayou information, see harriscountyfws.org . 47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 66 81 70 80 70 / 60 30 30 60 30
Houston (IAH) 69 81 70 80 71 / 70 50 60 70 40
Galveston (GLS) 71 80 73 80 74 / 90 60 60 60 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon for the following
zones: Austin...Bolivar Peninsula...Brazoria
Islands...Brazos...Burleson...Chambers...Coastal
Brazoria...Coastal Galveston...Coastal Harris...Coastal
Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island...Grimes...Houston...Inland
Brazoria...Inland Galveston...Inland Harris...Inland
Jackson...Inland Matagorda...Madison...Matagorda
Islands...Montgomery...Northern Liberty...Polk...San
Jacinto...Southern
Liberty...Trinity...Walker...Waller...Washington...Wharton.
Coastal Flood Advisory until 7 PM CDT this evening for the
following zones: Bolivar Peninsula...Coastal
Galveston...Coastal Harris...Galveston Island.
High Rip Current Risk through late Thursday night for the
following zones: Bolivar Peninsula...Brazoria
Islands...Galveston Island...Matagorda Islands.
GM...Small Craft Advisory until 7 AM CDT Thursday for the following
zones: Coastal waters from Freeport to Matagorda Ship
Channel TX out 20 NM...Coastal waters from High Island to
Freeport TX out 20 NM...Waters from Freeport to Matagorda
Ship Channel TX from 20 to 60 NM...Waters from High Island
to Freeport TX from 20 to 60 NM.
&&In the hours before
Local storm report, May 19, 1:06 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
106 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD 4 NE KATY 29.85N 95.77W
05/19/2021 HARRIS TX LAW ENFORCEMENT
HARRIS COUNTY SHERRIFF OFFICE REPORTS A
FLOODED ROADWAY AT 12:28AM CDT NEAR PEEK
ROAD AND STOCKDICK SCHOOL ROAD.
&&Local storm report, May 19, 1:10 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD 5 WSW JERSEY VILLAGE 29.85N 95.65W
05/19/2021 HARRIS TX LAW ENFORCEMENT
HARRIS COUNTY SHERRIFF OFFICE REPORTS HIGH
WATER NEAR KIETH HARROW BLVD AND HIGHWAY 6
AT APPROXIMATELY 12:28 AM CDT.
&&Local storm report, May 19, 1:48 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
148 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD 5 NE JERSEY VILLAGE 29.94N 95.52W
05/19/2021 HARRIS TX LAW ENFORCEMENT
HARRIS COUNTY SHERRIFF OFFICE REPORTS
FLOODED ROADWAY AT WEST SAM HOUSTON PARKWAY
ONRAMP BY TOMBALL PARKWAY AT APPROXIMATELY
12:28 AM CDT.
&&Local storm report, May 19, 1:55 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
155 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM FLASH FLOOD 4 E ALDINE 29.90N 95.31W
05/19/2021 HARRIS TX LAW ENFORCEMENT
HARRIS COUNTY SHERRIFF OFFICE REPORTS
FLOODED ROADWAY AT INTERSECTION OF EASTEX
FREEWAY AND ALDINE MAIL ROUTE ROAD AT
APPROXIMATELY 12:28 AM CDT IN NORTHEAST
HOUSTON.
&&Local storm report, May 19, 3:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 ENE WEST UNIVERSITY P 29.72N 95.42W
05/18/2021 HARRIS TX COUNTY OFFICIAL
CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS
SEVERAL TREES DOWN ACROSS THE RIVER OAKS AND
MONTROSE AREAS OF HOUSTON.
&&Local storm report, May 19, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 PM CDT WED MAY 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 2 N WEST UNIVERSITY PLA 29.74N 95.43W
05/18/2021 HARRIS TX COUNTY OFFICIAL
CITY OF HOUSTON EMERGENCY MANAGEMENT REPORTS
SEVERAL TREES DOWN ACROSS THE HEIGHTS REGION
OF NORTHWEST HOUSTON.
&&The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:19 PM CDT | Special Weather Statement | HGX | Washington | 41 min |
| May 18, 7:33 PM CDT | Tornado Warning | HGX | Colorado | 27 min |
| May 18, 8:01 PM CDT | Special Weather Statement | HGX | Austin, Colorado | 59 min |
| May 18, 8:21 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Washington, Wharton | 114 min |
| May 18, 8:24 PM CDT | Tornado Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 36 min |
| May 18, 8:28 PM CDT | Special Weather Statement | HGX | Jackson | 47 min |
| May 18, 8:40 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Harris, Houston and 5 more | 3 hr |
| May 18, 8:41 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Waller, Wharton | 49 min |
| May 18, 8:52 PM CDT | Flash Flood Warning | HGX | Austin, Burleson, Colorado, Waller, Washington, Wharton | 113 min |
| May 18, 9:10 PM CDT | Severe Thunderstorm Warning | HGX | Fort Bend, Harris, Waller | 35 min |
| May 18, 9:12 PM CDT | Tornado Warning | HGX | Fort Bend, Harris, Waller | 33 min |
| May 18, 9:25 PM CDT | Areal Flood Advisory | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 9:25 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 35 min |
| May 18, 9:28 PM CDT | Areal Flood Advisory | HGX | Austin, Brazoria, Fort Bend, Harris, Montgomery, Waller | 3 hr |
| May 18, 9:43 PM CDT | Flash Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 3 hr |
| May 18, 9:44 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| May 18, 9:44 PM CDT | Tornado Warning | HGX | Fort Bend, Harris | 31 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 39 min |
| May 18, 10:01 PM CDT | Special Marine Warning | HGX | 29 min | |
| May 18, 10:11 PM CDT | Special Weather Statement | HGX | Liberty, Montgomery | 49 min |
| May 18, 10:22 PM CDT | Special Marine Warning | HGX | 83 min | |
| May 18, 10:31 PM CDT | Tornado Warning | HGX | Chambers, Harris, Liberty | 29 min |
| May 18, 10:37 PM CDT | Special Weather Statement | HGX | Brazoria, Matagorda | 53 min |
| May 18, 10:43 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Waller and 2 more | 2 hr |
| May 18, 11:12 PM CDT | Flash Flood Warning | HGX | Brazoria, Jackson, Matagorda, Wharton | 3 hr |
| May 18, 11:25 PM CDT | Areal Flood Advisory | HGX | Chambers, Liberty, Polk | 3 hr |
| May 18, 11:30 PM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston, Harris | 3 hr |
| May 18, 11:42 PM CDT | Areal Flood Advisory | HGX | Montgomery, San Jacinto | 3 hr |
| May 18, 11:43 PM CDT | Special Marine Warning | HGX | 77 min | |
| May 18, 11:55 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 18, 11:57 PM CDT | River Flood Warning | HGX | Jackson, Wharton | 45 hr |
| May 19, 12:03 AM CDT | River Flood Warning | HGX | Brazoria | 21 days |
| May 19, 12:04 AM CDT | Special Weather Statement | HGX | Polk | 41 min |
| May 19, 12:18 AM CDT | Areal Flood Warning | HGX | Jackson, Wharton | 3 hr |
| May 19, 12:21 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 3 hr |
| May 19, 12:25 AM CDT | Special Marine Warning | HGX | 65 min | |
| May 19, 12:33 AM CDT | Areal Flood Warning | HGX | Austin, Brazoria, Fort Bend, Galveston, Harris, Montgomery and 2 more | 12 min |
| May 19, 12:33 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Matagorda | 27 min |
| May 19, 12:38 AM CDT | River Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 32 days |
| May 19, 12:44 AM CDT | Special Weather Statement | HGX | Jackson | 46 min |
| May 19, 12:56 AM CDT | Special Marine Warning | HGX | 64 min | |
| May 19, 12:58 AM CDT | Areal Flood Advisory | HGX | Brazoria, Galveston | 3 hr |
| May 19, 12:58 AM CDT | Special Marine Warning | HGX | 32 min | |
| May 19, 1:07 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 3 hr |
| May 19, 1:26 AM CDT | Special Marine Warning | HGX | 34 min | |
| May 19, 1:53 AM CDT | Special Marine Warning | HGX | 52 min | |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Lavaca | 43 hr |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson | 21 days |
| May 19, 2:10 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 2:39 AM CDT | River Flood Warning | HGX | Colorado, Jackson, Wharton | 4 days |
| May 19, 2:40 AM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 21 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson | 9 days |
| May 19, 2:57 AM CDT | River Flood Warning | HGX | Jackson, Wharton | 68 hr |
| May 19, 3:12 AM CDT | Areal Flood Warning | HGX | Waller | 15 hr |
| May 19, 3:19 AM CDT | Special Marine Warning | HGX | 116 min | |
| May 19, 3:25 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Colorado, Fort Bend, Jackson, Matagorda, Wharton | 50 min |
| May 19, 3:26 AM CDT | Flash Flood Warning | HGX | Jackson, Matagorda | 10 hr |
| May 19, 3:27 AM CDT | Small Craft Advisory | HGX | 33 min | |
| May 19, 3:38 AM CDT | Areal Flood Advisory | HGX | Brazoria, Matagorda | 14 hr |
| May 19, 4:13 AM CDT | Areal Flood Warning | HGX | Montgomery, Waller | 12 hr |
| May 19, 6:06 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 9 hr |
| May 19, 9:58 AM CDT | River Flood Warning | HGX | Jackson, Lavaca | 4 days |
| May 19, 1:13 PM CDT | Areal Flood Warning | HGX | Jackson, Matagorda | 6 hr |
| May 19, 1:15 PM CDT | Areal Flood Advisory | HGX | Jackson, Matagorda | 6 hr |
| May 19, 4:04 PM CDT | River Flood Warning | HGX | Harris | 21 days |
| May 19, 6:16 PM CDT | Areal Flood Warning | HGX | Waller | 3 hr |
Nearby
Areal Flood Warnings in Texas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.